# SDR R61A2020093000652

- Difficulty date: September 10, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N633RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000054
- Aircraft time: 43,741 hours, 27,218 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION FOUND ON CENTER FUSELAGE 1 RT INBOARD SEAT TRACK BEAM AT FR 17.  REPLACED SEAT TRACK, IAW SRM 51-43-01 AND 51-41-02.
